# SDR FDEA201008173021

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005281GF
- Condition: Delaminated
- Location: Bs 1996-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD IS DELAMINATED FROM BS 1996 TO BS 2007; LBL 53. FABRICATED NEW FLOORBOARD AT BS 1996; LBL 53 IAW DWG SRZ 25-005, REV "H".
